This website uses cookies to understand how you use the website and to improve your experience. By continuing to use the website, you accept the University of New England’s use of cookies and similar technologies. To learn more about our use of cookies and how to manage your browser cookie settings, please review our Privacy Notice.

Accept

James Quinlan

On sabbatical Fall 2018.

Education

B.S.

Ohio State University

M.S.

Youngstown State University

Ph.D.

Ohio State University

Post-Doctoral Training

CCMS

Ohio State University

Columbus

Ohio

Expertise

Scientific computing

matrix models

software and technology

mathematics education

Research

Current Research

Finite Volume Methods in solutions of PDE

Function Recovery via Stochastic Interpolation

Selected Publications

2016

Quinlan, J. & Kolibal, J. (2016). Trigonometric Integration without trigonometric functions. Teaching Mathematics and Its Applications. 

Quinlan, J., & Tennenhouse, C. (2016). Perceived Utility of Typesetting Homework in Post- Calculus Mathematics Courses. PRIMUS, 26(1), 53-66. 

 

Funded Grants

PI - NSF (Award #1259896) SUCCESS* scholarship program provides Maine students majoring in Science, Technology, Engineering, and Mathematics.  ($620,000)

Quinlan

James Quinlan

,

Ph.D.

Associate Professor of Mathematics and Data Science

Decary Hall
339

jquinlan@une.edu

(207) 602-2421

On Campus